# SDR RAIA0012043

- Difficulty date: December 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145066
- Aircraft time: 5,958 hours, 4,776 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 852701
- Condition: Failed
- Location: Rt  Mlg
- Part time: 2,040 hours, 1,674 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7602-STL-DURING TAXI OUT AIR/GROUND FAIL ON EICAS, RETURN TO GATE. MAINTENANCE REMOVED AND REPLACED RIGHT HAND UPLOCK SWITCH.
